# SDR SWIA202409250869

- Difficulty date: July 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OTBD LUG OF H. STAB PIVOT FITTING ASSY HAS SEVERAL LIGHT GOUGES      (C-CHECK RO 9/24/2024)    REPAIRED GOUGE DAMAGES ON L/H OTBD LUG OF H. STAB PIVOT FITTING ASSY REF REO 601R-55-11-765 REV-- DATED 2024-08-17, COMPLIED WITH TASK CARD 51-900-1003-SKY
